# SDR CHQA201000195

- Difficulty date: October 1, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 23,218 hours, 19,052 cycles
- Engine: Allsn AE3007A
- Engine time: 20,273 hours, 16,295 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 14567014607
- Condition: Cracked
- Location: Lt Mlg Trunnion
- Part time: 23,218 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT WING SPAR III MAIN LANDING GEAR TRUNNION FITTING WAS FOUND TO HAVE A CRACK.  THE CRACK WAS 1 INCH LONG AND CRACKED THROUGH.  THE LEFT WING SPAR III MAIN LANDING GEAR TRUNNION FITTING WAS REPLACED.
